The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 10

Volume 10, Issue 1, 2013

 

Art No.
 
Title Author (s)

1

Certain Coefficient Estimates for Bi-univalent Sakaguchi Type Functions

 

B. Srutha Keerthi, S. Chinthamani

2

Some Identities for Ramanujan - Göllnitz - Gordon Continued fraction

 

M. S. Mahadeva Naika, B. N. Dharmendra and S. Chandan Kumar

3

Properties of Certain Multivalent Functions Involving Ruscheweyh Derivatives

 

N-Eng Xu and Ding-Gong Yang

4

A Geometric Generalization of Busemann-Petty Problem

 

Liu Rong and Yuan Jun

5

Multilinear Fractional Integral Operators on Herz Spaces

 

Yasuo Komori-Furuya

6

Certain Compact Generalizations of Well-Known Polynomial Inequalities

 

N. A. Rather and Suhail Gulzar

7

C*-algebras Associated Noncommutative Circle and Their K-theory

 

Saleh Omran

8

On Reformations of 2--Hilbert Spaces

 

M. Eshaghi Gordji, A. Divandari, M. R. Safi and Y. J. Cho

9

Some Applications of Fejér's Inequality for Convex Functions (I)

 

S.S. Dragomir and I. Gomm

10

Schwarz Method for Variational Inequalities Related to Ergodic Control Problems

 

S. Saadi and H. Mécheri

11

New Inequalities of Mill's Ratio and Application to The Inverse Q-function Approximation

 

Pingyi Fan

12

Uniform Continuity and k-Convexity

 

Adel Afif Abdelkarim

13

New Solutions to Non-Smooth PDEs

 

Moawia Alghalith

14

Numerical Solution of A System of Singularly Perturbed Convection-Diffusion Boundary-Value Problems Using Mesh Equidistribution Technique

 

Pratibhamoy Das and Srinivasan Natesan

15

Renormalized Solutions for Nonlinear Parabolic Equation with Lower Order Terms

 

A. Aberqi, J. Bennouna, M. Mekkour and H. Redwane

 


© 2004-2015 Austral Internet Publishing